# SDR COMA0460613

- Difficulty date: November 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 26,883 hours, 25,608 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5425 GEAR DISAGREE WARNING.  COULD NOT DUPLICATE.  FUNTIONAL CHECKS OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM WERE NORMAL.
